# SDR ASAA2017062621204

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,970 hours, 4,018 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORE FIRE DETECTION HARNESS MW326 DAMAGED.  ACFT GROUNDED.  REPLACED THE  FIRE DETECTION HARNESS IAW AMM 26-11-02-000-802, AND -400-802. OPS CHECKED NORMAL.
